# SDR AUS20020390

- Difficulty date: March 21, 2002
- Submitted: June 13, 2002
- Operation: General aviation
- Make and model: Boeing 727281
- Engine: Pwa JT8D17
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 6512601185
- Condition: Corroded
- Location: Lt Wing
- Part time: 40,425 cycles
- Component: Wing, Miscellan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT WING BRACKET ATTACHED TO LOWER CHORD DELAMINATED FROM CORROSION ZONE 72, STN WS204.0. CPCP - LEVEL 2 CORROSION.
